| Catalog Number |
MX-410520 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition.A review of the device history record has been completed.No deviations or non-conformance's noted.
Event or Problem Description
Healthcare professional reported " exchange from textured to smooth implants due to the patient's concerns with the product and implant keeps flipping".This record is for the right side.Device remains implanted.